MathSciNet Relay Station
MathSciNet bibliographic data
MR410701 (53 #14448) 54F50 (02E05)
Berg, Gordon O.; Julian, W.; Mines, R.; Richman, F. The constructive Jordan curve theorem. Rocky Mountain J. Math. 5 (1975), 225–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement